# SDR AALA201904031006

- Difficulty date: March 31, 2019
- Submitted: April 3, 2019
- Operation: Air carrier
- Aircraft: N799AN
- Make and model: Boeing 777223
- Aircraft serial: 30258
- Aircraft time: 72,074 hours, 9,110 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 71701100
- Part serial: 303686
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: R3 DOOR OVERHEAD EMERGENCY BATTERY PACK M33404 WOULD NOT CHARGE. REPLACED BATTERY PACK AT R3 DOOR AND PERFORMED SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-06.
